# SDR AALA20170223026

- Difficulty date: February 23, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N931AM
- Make and model: Airbus A321-231
- Aircraft serial: 7541
- Aircraft time: 14 hours, 4 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Contact
- Part number: 42741006
- Condition: Dirty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY EXIT LIGHT AT ROW 20 IS INOPERATIVE. CLEANED CONTACTS AND CONNECTED THE LIGHT IAW AMM 33-51-00. OPERATIONAL CHECKED GOOD.
